# SDR YENA2018101070622

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT FLOORBEAM AY  -Y1292, FRAME 68 +10.00", STR 23R. HAS CORROSION THAT IS OUT OF LIMITS AFTER BLEND-OUT WAS PERFORMED; BLENDED CORROSION IAW SRM 51-74-00, FROM RT FLOORBEAM -Y1292, FR 68 +10.00". DAMAGE IS OUT OF LIMITS IAW SRM 53-00-14-283-002, FIG. 001. FLOORBEAM (REF. PN: D5347218920400) REPLACED ON LCQ NR 24381. CROSS REF. LCQ NR 24383.
